# SDR CA100114006

- Difficulty date: January 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 30,977 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Part time: 944 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, RT WINDSHIELD CRACKED.  CREW DIVERTED TO MAIN BASE.  REPLACED WINDSHIELD.  TOTAL TIME 944.3 HOURS, 2 YEARS IN SERVICE APPROX.  NUMEROUS FAILURES OF THIS TYPE, BUT NOT MANY WITH THIS LOW OF HOURS ON IT.
